# SDR DALA13070199209

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FS 1379, LONGERON 30 CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON NR 30 BETWEEN BS1354 -1382, FABRICATED AND INSTALLED NEW LONGERON AND SPLICE IAW SRM 53-10-01 AND 51-30-05.
